MathSciNet Relay Station
MathSciNet bibliographic data
MR2512861 (2010c:53100) 53C44 (53A10 53C21)
Nguyen, Xuan Hien Translating tridents. Comm. Partial Differential Equations 34 (2009), no. 1-3, 257–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement